• Users Online: 76
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Browse Articles Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2016 | Volume:  7 | Issue Number:  1 | Page:  109-109

ORIGINAL ARTICLE

The frequency distribution of celiac autoantibodies in alopecia areata
Mokhtari Fatemeh, Panjehpour Tayebeh, Naeini Farahnaz Fatemi, Hosseini Sayed Mohsen, Nilforoushzadeh Mohammad Ali, Matin Marzieh

Number of times this article was viewed 3946
Number of times this article has been printed  from the site 55
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal